DOI QR코드

DOI QR Code

ON ALMOST SURE CONVERGENCE OF NEGATIVELY SUPERADDITIVE DEPENDENT FOR SEMI-GAUSSIAN RANDOM VARIABLES

  • BAEK, JONG-IL (School of Big Data &Financiall Statistics, and Institute of Basic Natural Science, Wonkwang University) ;
  • SEO, HYE-YOUNG (School of Big Data &Financiall Statistics, and Institute of Basic Natural Science, Wonkwang University)
  • Received : 2020.04.09
  • Accepted : 2020.12.11
  • Published : 2021.01.30

Abstract

When {Xni|1 ≤ i ≤ n, n ≥ 1} be an array of rowwise negatively superadditive dependent(NSD) for semi-Gaussian random variables and {ani|1 ≤ i ≤ n, n ≥ 1} is an array of constants, we study the almost sure convergence of weighted sums ∑ni=1 aniXni under some appropriate conditions and we obtain some corollaries.

References

  1. S.E. Ahmed, R.G. Antonini and A. Volodin, On the rate of complete convergence for weighted sums of arrays of Banach space valued random elements with application to moving average processes, Statistics & Probability Letters 58 (2002), 185-194. https://doi.org/10.1016/S0167-7152(02)00126-8
  2. H.W. Block, W.S. Griffths and T.H. Savits, L-superadditive structure functions, Adv. Appl. Probab. 21 (1989), 919-929. https://doi.org/10.2307/1427774
  3. A. Bozorgnia, R.E. Patterson and R.L. Taylor, Limit theorems for ND r.v.'s, Technical Report; University of Georgia, 1993.
  4. Y.S. Chow, Some convergence theorems for independent r.v.'s, Ann. Mat. Statist. 37 (1966), 1482-1493. https://doi.org/10.1214/aoms/1177699140
  5. T.C. Chirstofides and E. Vaggelatou, A connection between supermodular ordering and positive/negative association, Journal of Multivariate Analysis 88 (2004), 138-151. https://doi.org/10.1016/S0047-259X(03)00064-2
  6. N. Eghbal, M. Amini and A. Bozorgnia, Some maximal inequalities for quadra-tic forms of negative superadditive dependence r.v.'s, Stat. Probab. Lett. 80 (2010), 587-591. https://doi.org/10.1016/j.spl.2009.12.014
  7. S. Ghosal and T.K. Chandra, Complete convergence of martingale arrays, Journal of Theoretical Probability 11 (1998), 621-631. https://doi.org/10.1023/A:1022646429754
  8. A. Gut, Complete convergence for arrays, Periodica Mathematica Hungarica 25 (1992), 51-75. https://doi.org/10.1007/BF02454383
  9. P.L. Hsu and H. Robbins, Complete convergence and the law of large numbers for arrays, In Proceedings of the National Academy of Sciences of the United States of America 33 (1947), 25-31. https://doi.org/10.1073/pnas.33.2.25
  10. T.Z. Hu, Negatively superadditive dependence of r.v.'s with applications, Chinese Journal of Applied Probability and Statistics 16 (2000), 133-144. https://doi.org/10.3969/j.issn.1001-4268.2000.02.003
  11. T.C. Hu, A. Rosalsky, D. Szynal and A. Volodin, On complete convergence for arrays of rowwise independent random elements in Banach spaces, Stochastic Analysis and Applications 17 (1999), 963-992. https://doi.org/10.1080/07362999908809645
  12. D.K. Joag and F. Proschan, Negative association of random variables with applications, Ann. Statist. 11 (1983), 286-295. https://doi.org/10.1214/aos/1176346079
  13. K.C. Ouy, Some convergence theorems for dependent generalized Gaussian r.v.'s, J. Natl. Chiao. Tung. University 1 (1976), 227-246.
  14. R.L. Taylor and C.H. Tien, Sub-Gaussian techniques in proving strong law of large numbers, Teach. Math. 94 (1987), 295-299.
  15. A.T. Shen, Y. Zhang, A. Volodin, Applications of the Rosenthal-type inequality for negatively superadditive dependent r.v.'s, Metrika 78 (2015), 295-311. https://doi.org/10.1007/s00184-014-0503-y
  16. X. Wang, T.C. Hu, A. Volodin and S. Hu, Complete convergence for weighted sums and arrays of rowwise extended negatively dependent random variables, JKMS. 50 (2013), 379-392.
  17. X.J. Wang, X. Deng, L.L. Zheng, S.H. Hu, Complete convergence for arrays of rowwise negatively superadditive dependent r.v.'s and its applications, Statistics 48 (2014), 834-850. https://doi.org/10.1080/02331888.2013.800066